# SDR QXEA2017090700550

- Difficulty date: September 7, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 38,377 hours, 39,885 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: 4063000601
- Part serial: 00532
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 9,914 hours, 8,918 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAXI OUT FOR TAKEOFF, THE NOSE STEERING CAUTION LIGHT ILLUMINATED. WE CONDUCTED THE APPLICABLE CHECKLISTS AND THE CAUTION LIGHT REMAINED ILLUMINATED. REMOVED FROM SERVICE. COMPLIED WITH GVI OF THE NLG AND ASSOCIATED WIRING WITH NO OBVIOUS DEFECTS NOTED. INTERROGATED SCU IAW AMM TASK 32-51-01-742-801. NWS CAUTION CAME ON DURING BITE CHECK WITH ASSOCIATED "FAIL AND "RVTX" MSG FAULTS. DUPLICATED SAME FAULT TWICE BY CYCLING POWER. PERFORMED CONTINUITY CHECK OF NWS PRESSURE SWITCH, CHKS GOOD. PERFORMED CONTINUITY CHECK OF NWS HARNESS TO SOLENOID VALVE, PRESSURE SWITCH, RVDT 1/2 IAW 32-51-00, CONTINUITY CHECKS GOOD. CONTINUITY CHECKS GOOD BETWEEN NOSE GEAR FWD PRESSURE BULKHEAD 9811-J15 AND SCU. REMOVED SCU IAW AMM TASK 32-51-01-000-801 AND REPLACED WITH SERVICEABLE SCU IAW 32-51-01-400-801. RIGGING CHKS GOOD ON RVDTS. BITE CHECKS OF SCU GOOD. PERFORMED OPERATIONAL TEST OF NWS DURING TAXI IAW AMM TASK 32-51-00-710-801. OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
